# SDR 97ZZZX4711

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58236
- Make and model: Bell 407
- Aircraft serial: 53069
- System (JASC): 6220 · Main Rotor Head
- Part: Frahm Assy
- Part number: 407010150101A
- Condition: Worn
- Location: M/R
- Part time: 317 hours
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

RUBBER BOOT CAME LOOSE AND SPRINGS ROTATED INSIDE FRAHM.  HELICOPTER HAD A 4 PER VIBRATION AND COULD NOT BE ELIMINATED.  REPLACED FRAHM ASSY AND BALANCED HELICOPTER ROTOR SYSTEM TO ACCEPTABLE LEVELS.
